# SDR VNAA202208149993

- Difficulty date: August 14, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat Track
- Part number: CC670120109CC670
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SLAT TRACKS 1-1, 1-3 UPPER SURFACE & SLAT TRACK 1-2 UPPER/LOWER SURFACE; SLAT #1 LH WING
